ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

К теории интегральных преобразований М. М. Джрбашяна

Аветисян, А. Е. (1978) К теории интегральных преобразований М. М. Джрбашяна. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 13 (5-6). pp. 376-388. ISSN 00002-3043

[img]
Preview
PDF
Download (3058Kb) | Preview
    Item Type: Article
    Additional Information: Ջրբաշյանի ինտեգրալ ձևափոխությունների տեսության շուրջը։ On the of Djrbashian's integral transforms.
    Uncontrolled Keywords: Ավետիսյան Ա. Ե., Avetisian A. E.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Feb 2013 16:11
    Last Modified: 26 Feb 2013 16:11
    URI: http://mathematics.asj-oa.am/id/eprint/1721

    Actions (login required)

    View Item